Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theorem of Thomson and Tait and natural families of trajectories


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 11 (1910), 121-140
MSC: Primary 53A04; Secondary 34C99, 70H99
MathSciNet review: 1500857
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 34C99, 70H99

Retrieve articles in all journals with MSC: 53A04, 34C99, 70H99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500857-4
Article copyright: © Copyright 1910 American Mathematical Society